# SDR 9506759301

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT THE TAILCONE WOULD NOT DROP.  A PIN HAD BACKED OUT OF THE SPRING CLIPS, ROTATED 90 DEGREES, AND WAS BINDING ON THE SUPPORT BRACKET.  RESET PIN, CHECKED OK.
